# SDR 2006UALA02319

- Difficulty date: December 5, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 36,779 hours, 4,520 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OIL ODOR IN PASSENGER CABIN AFTER ARRIVAL WITH APU RUNNING.  A CURSORY INSPECTION OF THE APU AND ITS MODULES FOUND NO INDICATION FOR SIC.  REPLACED APU.  AFTER ADD'L REPORT ON 13DEC2006, MTCE REPLACED COALESCER BAGS & CONDUCTED ALL-PACK "BURN OUT" TO ELIMINATE SMOKY SMELL. NO ADDITIONAL REPORTS OF SIC OR ODOR.
